# SDR DALA2021120607518

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 9,245 hours, 4,121 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3051 AT CRUISE NOTED #1 ENGINE OIL DECREASING FROM 18 QUARTS TO 8 QUARTS AT A RATE OF 1 QUART PER 10 MINUTES. CONSULTED WITH MC AND DIVERTED TO ATL. CORRECTIVE ACTION: REMOVED ENG 1 IDG PER A321 AMM 24-21. REMOVED AND REPLACED IDG CARBON SEAL AND FACE PLATE. FOUND CARBON SEAL PACKING MISSING AND FACEPLATE SEAL INSTALLED BACKWARDS. DONE IAW A 321 AMM 72-63. RE-INSTALLED #1 ENG IDG PER A321 AMM 24-21. (8148570)
